Home, About, Contact Us, FAQ

My invega depot is being decreased


#1

Currently on 100mg but I’ve had really bad motivation. Not cooking or cleaning. Barely showering or cleaning my teeth. Not enjoying anything.

The medication is working well for positive symptom but when I saw my psychiatrist yesterday she said let’s decrease it perhaps I am on too much.

She seems to think it’s not depression and perhaps she is right because I don’t feel depressed. I just hope this works.


#2

I don’t know what the dose range is for invega injection. Negative symptoms of schizophrenia can also explain what you described.


#3

@Qwerty Maybe it will be better for you…idk
My dream is to lower my Invega pills. Currently on 9mg almost highest. I keep dreaming haha. I talked with my pdoc several times but she said no… Good for you though :slight_smile:


#4

Hi @iulian88, I take Invega also. I’m on a 3mg pill along with a 1.5mg pill. I’m going up on it slowly because i’m so sensitive. Just wondering how it has helped you. I have some mild to moderate paranoia and wonder if the higher dose of Invega might help that. Thanks!


#5

Hi @lilbee7
I started to take Invega 1 year and half ago. My voices went away shortly after being on this. And it has been so nice and good AP but about 1 month ago i started to hear some sounds. I went to hospital, pdoc said it was audio halucinations. Yes it might help you with paranoia, i also have mild paranoid thinking but with different reasons. Now i have extrapiramidal side effects from it( my left hand/wrist goes to the left when i walk) and my greatest wish is to lower this AP. Good luck to you talking with your pdoc bucause mine doesn’t listen to my requests. I’m still depressed and my doc didn’t even prescribes an antidepressant. I’m doomed lol


#6

I have low anxiety, i don’t feel scared as i was on Abilify previous. I think this meds APs helps in different ways as we all have different side effects from them. We have different bodies lol. I cant say a med is good or bad, i dont want to influence others. So far it’s been good for me


#7

Thank you for your response. I’m sorry you’re struggling with all of this. Thank you for your input. Invega has helped me so far. I really appreciate it.


#8

@iulian88 do you feel anything immediately after you take the invega tablet? Or do you feel the same effects from it 24/7? Just wondering.


#9

When i started Invega i had terrible headaches from it. I had to take pain meds. But no i dont feel a thing because i’m on it 1 year and half and now it’s cool :slight_smile:


#10

Did you had headaches when you began this med?


#11

No. No headaches. It’s only been two weeks but hopefully I won’t get them.


#12

I’m on Trevicta. Want to try lowering the dose though. Kinda sick of everything atm. If I could I would stay in bed all day.


#13

I’m on 156mg invega depot. was on 37.5mg risperdal. I think invega is a more ‘lively’ medication. they’re similar but risperdal made me way too flat. it worked good but not for mood.

jumped to adding invega pills, then made the switch to invega sustenna depot. I’m also on 200mg wellbutrin and cogentin 1mg.


#14

also want to add I’m MOSTLY happy now. still have a little bit of negative symptoms but that’s just the sz I believe.


#15

Also I have akathisia in my legs so hopefully once the dose is reduced maybe this will subside. It’s an uncomfortable side effect. (My mum and sister ha e restless legs and I see that seems to be very different )